Of the SSRI Anti-Depressants, I dislike effexor more than most others. It does have the highest number of side effects of all the popular SSRIs, and it is very hard to get off of it- sometimes it takes months of reducing dosages before you can stop using it- unless you wean yourself onto another SSRI.
If it's causing you that much discomfort, ask your doctor to wean you off of it onto another SSRI.
Geez- Josh is probably reading this wondering why I am being so pleasant. Generally, I'm against the use of any drugs for depression due to their host of negative side effects, and long-term damaging of the functions of the body that keep you un-depressed in the first place. But that's another story.
As always- None of my statements are evaluated by the FDA.
My advice is not intended to diagnose, treat, cure or prevent any diseases unless prescribed by a health practitioner. All information is provided for educational purposes only and should not replace the advice of your medical doctor.
(but your medical doctor will probably end up killing you